Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Druckformat: 2152-5102
ISSN Online: 2152-5110

Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v27.i1.110
pages 146-157

Propagation of Unsteady Nonlinear Surface Gravity Waves above an Irregular Bottom

Igor T. Selezov
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Zhelyabov St., 8/4, Kyiv, 03680, MSP, Ukraine


Certain mathematical models of wave dynamics of the shelf zone are presented. Numerical solutions demonstrating new characteristic effects of the interaction between nonlinear water waves and the bottom topography are obtained. Nonlinear dispersive asymptotic approximations describing the propagation of waves above the bottom topography are obtained on the basis of an exact two-dimensional formulation that includes the Laplace equation for the velocity potential, nonlinear conditions on the free surface and conditions at the bottom surface. This is done on the assumption that dispersion parameter β and gradient γ of the bottom surface are small, whereas nonlinearity factor α is assumed to be arbitrary, unlike the extensively employed traditional approximate theories. A nonlinear model for investigating the motion of saline sea water and also the restructuring of an irregularly shaped bottom by means of waves propagating above it are also presented. The corresponding initial- and boundary-value problem is solved by the method of finite differences for specified semisinusoidal-type pulses repeatedly generated at the inlet. In addition, this problem is analyzed on the basis of the KdV equation with a specified inlet soliton. Numerical results are presented and analyzed.

Articles with similar content:

Computer Simulation on the Basis of Hamilton-Type Equations of Nonlinear Fluid Oscillations in a Rectangular Tank
International Journal of Fluid Mechanics Research, Vol.32, 2005, issue 6
G. F. Zolotenko
On Stability of Discrete Wave Models with a Not Self-Adjoint Operator
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Yu. A. Gladkaya
International Heat Transfer Conference 11, Vol.10, 1998, issue
V. K. Artemyev
Hybrid Methods in Engineering, Vol.3, 2001, issue 4
I. P. Gavrilyuk, A. N. Timokha, I. A. Lukovsky
Loads and Hydrodynamic Coefficients of the Ship Contours for their Instant Position on Wave Surface
International Journal of Fluid Mechanics Research, Vol.30, 2003, issue 5
G. V. Fedorenko, A. N. Serdyuchenko